# SDR SWIA2020021848608

- Difficulty date: December 24, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER SPLICE AT STGR 23R FS.333.000   (C-CHECK) RO 2/14/2020   REMOVED CORROSION ON STRIGER SPLICE PN SH670-3249-4 REF CRJ900 SRM. FOUND STRINGER SPLICE TO BE OUT OF LIMITS. REMOVED STRINGER SPLICE AT STGR 23R FS333.00 AND INSTALLED NEW STRINGER SPLICE AT FS333.00 AT STGR 23R REF CRJ900 AND DWG. PRESSURE CHECK GOOD. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD.
